# SDR CALA0001851

- Difficulty date: December 2, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,273 hours, 23,622 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Lt Elevator Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT ELEVATOR TIP TRAILING EDGE DOUBLER DAMAGED. THE DOUBLER WAS REPLACED IAW SRM 51-10-2 AND 51-30-8.
